# SDR CALA2025090208360

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 106,252 hours, 20,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY - BATTERY PACK CAPACITY CHECK PROCEDURE - AFTER C/W BATTERY PACK DEEP-CYCLE PROCEDURE, FOUND BATTERY M33094 WILL NOT HOLD A CHARGE FOR THE FULL 15 MINUTES.  REPLACED BATTERY PACK PER AMM 33-51-06-960-802 TEST OK.
